Abstract and Applied Analysis

Abstract and Applied Analysis / 2020 / Article

Corrigendum | Open Access

Volume 2020 |Article ID 5912803 | https://doi.org/10.1155/2020/5912803

Bochi Xu, "Corrigendum to “Variable Exponent Function Spaces related to a Sublinear Expectation”", Abstract and Applied Analysis, vol. 2020, Article ID 5912803, 1 page, 2020. https://doi.org/10.1155/2020/5912803

Corrigendum to “Variable Exponent Function Spaces related to a Sublinear Expectation”

Received03 Dec 2020
Accepted03 Dec 2020
Published12 Dec 2020

In the article titled “Variable Exponent Function Spaces related to a Sublinear Expectation” [1], the Acknowledgments section should be corrected as follows.

The author gratefully acknowledges the support from Fujian Provincial Natural Science Foundation (2016J05008) and the Scientific Research Funds of Huaqiao University.

References

  1. B. Xu, “Variable exponent function spaces related to a sublinear expectation,” Abstract and Applied Analysis, vol. 2020, Article ID 1734174, 6 pages, 2020. View at: Publisher Site | Google Scholar

Copyright © 2020 Bochi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views211
Downloads445
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.